Title page for 85221002


[Back to Results | New Search]

Student Number 85221002
Author Ya-Ju Wu(dȾ)
Author's Email Address No Public.
Statistics This thesis had been viewed 278 times. Download 5 times.
Department Mathematics
Year 1998
Semester 2
Degree Master
Type of Document Master's Thesis
Language English
Title Decompositions of the Power of Cycles and the Power of Paths
Date of Defense
Page Count 66
Keyword
  • decomposition
  • Hamiltonian cycle
  • path number
  • the Power of Cycles
  • the Power of Paths
  • Abstract
    Table of Content 1. Introduction 1
    2. The Path Number of Powers of Cycles 3
    3. Cycle Decomposition of Powers of Cycles 24
    4. The Path Number of Powers of Cycles 30
    Reference {1} A. Donald, An upper bound for the path number of a graph, J. Graph Theory 4 (1980), 189 - 201.
    {2} R.G. Stanton, D.D. Cowan and L.O. James, Some results on path numbers, Proc. Louisiana Conf. Combinatorics, Graph Theory    and Combinatorics, Baton Rouge (1970), 112 - 135.
    {3} R.G. Stanton, D.D. Cowan and L.O. James, Tripartite path numbers, in Graph Theory and Computing, Academic Press, New    York (1972), 258 -294.
    {4} D.B. West, Introduction to Graph Theory, Prentice - Hall (19996).
    Advisor
  • Chiang Lin(Lj)
  • Files No Any Full Text File.
    Date of Submission

    [Back to Results | New Search]


    Browse | Search All Available ETDs

    If you have dissertation-related questions, please contact with the NCU library extension service section.
    Our service phone is (03)422-7151 Ext. 57407,E-mail is also welcomed.